CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
FatSeal:一种基于格的高效签名算法 期刊论文
电子与信息学报, 2020, 卷号: 42.0, 期号: 002, 页码: 333-340
Authors:  谢天元;  李昊宇;  朱熠铭;  潘彦斌;  刘珍;  杨照民
Favorite  |  View/Download:4/0  |  Submit date:2021/01/14
数字签名    Fiat-Shamir签名  后量子  拒绝采样  
Reliability assessment for load-sharing systems with exponential components using statistical expansion as a correction 期刊论文
APPLIED STOCHASTIC MODELS IN BUSINESS AND INDUSTRY, 2019, 卷号: 35, 期号: 4, 页码: 998-1010
Authors:  Xu, Jianyu;  Xie, Min;  Hu, Qingpei
Favorite  |  View/Download:27/0  |  Submit date:2020/01/10
exponential distribution  load-sharing system  system reliability assessment  WCF asymptotic expansion  
A reliability assessment approach for systems with heterogeneous component information 期刊论文
QUALITY ENGINEERING, 2018, 卷号: 30, 期号: 4, 页码: 676-686
Authors:  Xu, Jianyu;  Yu, Dan;  Hu, Qingpei;  Xie, Min
Favorite  |  View/Download:21/0  |  Submit date:2019/04/02
component information  degradation models  MLE  pivot  system reliability assessment  Weibull distribution  
A reliability assessment approach for systems with heterogeneous component information 期刊论文
QUALITY ENGINEERING, 2018, 卷号: 30, 期号: 4, 页码: 676
Authors:  Xu, Jianyu;  Yu, Dan;  Hu, Qingpei;  Xie, Min
Favorite  |  View/Download:14/0  |  Submit date:2019/12/31
Reliability demonstration test for load-sharing systems with exponential and Weibull components 期刊论文
PLOS ONE, 2017, 卷号: 12, 期号: 12, 页码: 19
Authors:  Xu, Jianyu;  Hu, Qingpei;  Yu, Dan;  Xie, Min
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
建立国家科技报告体系势在必行 期刊论文
科技导报北京, 2011, 卷号: 029, 期号: 021, 页码: 15
Authors:  冯长根;  饶子和;  王陇德;  姚建年;  邓中翰;  陈赛娟;  李大鹏;  许智宏;  刘德培;  程津培;  钟南山;  袁驷;  彭先觉;  姒建敏;  龚克;  郑南宁;  陈运泰;  杜祥琬;  张泽;  干勇;  朱道本;  韦钰;  沈岩;  旭日干;  詹文龙;  赵忠贤;  杨卫;  郭雷;  王光谦;  姚献平;  王鸣;  徐秋芳;  陆大道;  郑度;  刘旭;  魏复盛;  柯炳生;  谢俊奇;  肖金城;  王金南
Favorite  |  View/Download:9/0  |  Submit date:2020/01/10
Application of Symbolic Computation in Nonlinear Differential-Difference Equations 期刊论文
DISCRETE DYNAMICS IN NATURE AND SOCIETY, 2009, 页码: 8
Authors:  Xie, Fuding;  Wang, Zhen;  Ji, Min
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Some solutions of discrete sine-Gordon equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2007, 卷号: 33, 期号: 5, 页码: 1791-1795
Authors:  Xie, Fuding;  Ji, Min;  Zhao, Hong
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30